Volume 28, Issue 2, June 2021, Pages 254 - 275
Statistical de Rham Hodge Operators and the Kastler-Kalau-Walze Type Theorem for Manifolds With Boundary
Sining Wei, Yong Wang*
School of Mathematics and Statistics, Northeast Normal University, Changchun, 130024, P.R. China
*Corresponding author: Email: email@example.com
Received 28 December 2020, Accepted 10 April 2021, Available Online 29 April 2021.
- 10.2991/jnmp.k.210419.001How to use a DOI?
- Statistical de Rham Hodge operators; Lichnerowicz type formulas; Kastler-Kalau-Walze type theorem; noncommutative residue
In this paper, we give the Lichnerowicz type formulas for statistical de Rham Hodge operators. Moreover, Kastler-Kalau-Walze type theorems for statistical de Rham Hodge operators on compact manifolds with (respectively without) boundary are proved.
- © 2021 The Authors. Published by Atlantis Press B.V.
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Download article (PDF)
View full text (HTML)
Cite this article
TY - JOUR AU - Sining Wei AU - Yong Wang PY - 2021 DA - 2021/04/29 TI - Statistical de Rham Hodge Operators and the Kastler-Kalau-Walze Type Theorem for Manifolds With Boundary JO - Journal of Nonlinear Mathematical Physics SP - 254 EP - 275 VL - 28 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.k.210419.001 DO - 10.2991/jnmp.k.210419.001 ID - Wei2021 ER -